# SDR 95ZZZX3274

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1719H
- Make and model: Cessna 310C
- Aircraft serial: 310C35819
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Gusset
- Part number: 08227811
- Condition: Corroded
- Location: Lt Eng Nacelle
- Part time: 5,000 hours
- Component: 082260039
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION FOUND GUSSET LOCATED BELOW AUGMENTOR IN LT ENG NACELLE COMPLETELY CORRODED THROUGH.  NUMEROUS RIVETS IN AREA WERE GONE ALSO DUE TO CORROSION FROM EXHAUST GASSES AND HEAT OVER THE YEARS.  PART IS LOCATED IN NACELLE ON TOP OF WING SKIN AND CONNECTS REAR SPAR ASSY PN 0822600-39 AND LANDING GEAR WEB ASSY PN 0822175-3.
